The geometry and structure of isotropy irreducible homogeneous spaces

Joseph A. Wolf University of California, Berkeley, California, USA

TBD mathscidoc:1701.331342

Acta Mathematica, 120, (1), 59-148, 1966.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ]
@inproceedings{joseph1966the,
  title={The geometry and structure of isotropy irreducible homogeneous spaces},
  author={Joseph A. Wolf},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214163224051},
  booktitle={Acta Mathematica},
  volume={120},
  number={1},
  pages={59-148},
  year={1966},
}
Joseph A. Wolf. The geometry and structure of isotropy irreducible homogeneous spaces. 1966. Vol. 120. In Acta Mathematica. pp.59-148. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214163224051.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved